# SDR FDEA202303030652

- Difficulty date: March 3, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK, FLOOR BOARD 272FF HAS DAMAGED AND MISSING INSERTS AND PUNCTURED <DEL>  0004322395 : RODGERS, AARON J - 15-APR-2023 01:24  REMOVED AND REPLACED MISSING/DAMAGE INSERTS ON MAIN DECK FLOOR PANEL 272FF   PER FEDEX DWG # SRZ-25-005  0004322395 : RODGERS, AARON J - 15-APR-2023 02:33 RESET AMT</DEL>  0004322395 : RODGERS, AARON J - 15-APR-2023 02:34  REMOVED AND REPLACED MISSING/DAMAGE INSERTS ON MAIN DECK FLOOR PANEL 272FF   PER FEDEX DWG # SRZ-25-005. FILLED PUNCTURE ON MAIN DECK FLOOR PANEL 272FF PER   SRM 53-00-50-2R  0000883981 : SANZ, NELSON D - 15-APR-2023 02:37  INSPECTED AND ACCEPTED
